# SDR AALA201712019034

- Difficulty date: November 29, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 22,657 hours, 9,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Part serial: 65127
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN EMERGENCY PATHWAY LIGHTING WAS INOPERABLE. REPLACED BATTERY PACK PER AMM 33-51-06. MAINTENANCE PERFORMED SUCCESSFUL OPERATIONS CHECK.
